Muscle weakness or spasms can be a side effect of Prozac. With continued use as it builds up in your system it should subside. If it's been 4 or more weeks or if you find it's getting worse definitely call the doctor.
Thank you, been on it for 2 weeks, getting off lexapro, can't wait . Had to many side effects, so doc put me on prozac. Just hoping it makes the lex withdrawal a little easier. Again thank you for your input, it's always appreciated.
Hope the new medication goes easier for you. If you still have some problems you might want to think about doing some omegas or other anti inflammatory supplements. Of course you should always talk to your doctor about that.
I really hope it does too. Having a rough time right now. Also I've been taking a hp omega for about 1 1/2 years now , do not get the brain zaps and never have. I just hope everything soon kicks in, it's been 17 days now , and really do have my moments, thought the prozac would help, but I'm not sure. I am very senative to meds , so this is not what I expected to go thru twice in 1 year. Just one day at a time I guess. Thank you for your concern, it really helps.
Really getting bad, only 17 days so far,
Well here we are at 23 days , things really fell apart for me Thursday in the afternoon, have continued to get worse. Called doc said to take my prozac up 4 mg , started last nite. This anexity is so bad I need to supplement with a higher dose of klonopin. Can't believe all this , guess I'll try to give it 2 more weeks . I have appt with doc the 25th. This has been the pits.